# SDR UALA2011121906972

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,206 hours, 13,330 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG ANTI ICE ILLUMINATED.  FOLLOWED CHKLIST KEPT VALVE OPEN PER QRH.  SAMC TEXT: PER CREW COMMENT THE RT ENG ANTI ICE VLV IS STUCK IN THE OPEN POSITION.  RT ENG ANTI ICE VLV CHK FOR FREE MOVEMENT, ALL NORMAL.  ELECTR  CONNECTOR CLEANED.  FOR REF USED SERVICE TIP TASK.  ALSO CHK AIR SUPPLY MODULE BITE-VERIFY-RESET, CHK OK.  RT ENG IDLE RUN PERF WITH CREW-ENG ANTI-ICE VLV OPS NORMAL.
